# SDR DALA2022071304860

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,763 hours, 19,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 L AFTY ENTRY DOOR LIGHT ILLUM ON TAXI IN, CORRECTIVE ACTION: CLEANED AND INSP LT AFT ENTRY DOOR AND FRAME. DOOR ARM AND OPEN/ CLOSE INDICATION NORM. OK FOR SERVICE. (7053549)
